Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from the mother of an 11 year old male with severe acid reflux and possibly a hiatal hernia, severe allergies to many different things such as pollen, dust, and various foods, mild asthma, anxiety problems and a history of seizure as an infant after DPT vaccination, who on 07-FEB-2007 was vaccinated with a dose of Gardasil by mistake. Concomitant therapy included ZYRTEC, PAXIL, PRILOSEC and different allergy shots. The report stated that her son was supposed to have received an unspecified hepatitis vaccine. On 12-FEB-2007 the patient was feeling achy, weak, tired and nauseous. She also stated that she was not sure that these symptoms were related to the vaccine. Medical attention was sought. The patient was reported as not recovered at the time of this report. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166